Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Patellar Pain on my left knee and lower abdomen ligament pain
Dec 7, 2011

Dear Doctor; Sice 5 months ago I am suffering severe pain in my left knee patellar tendon. Few weeks ago a pain started when in the lower abdomen (that intensifies when I play soccer). It's a superficial pain which drive my doctor to suspect that it is a tendon or ligament. I'm no doctor, but I do listen to my body and I have the feeling I have side effects from medication that are not allowing me to make the sport so much I like (soccer). I'm taking following medication: Lamivudina (twice a day 150 mg each), Efavirenz (once a day 600 mg) and Tenofovir (300 mg a day). Mi question is, do you think there is any possibility that one (or more) of this cocktail are causing patellar problemas? In the case of my knee I haved try very lomg rehabilitation sessions (for months and stoppong playing soccer) but I had no improvement. I have spoke many many times with mi HIV doctor buy he only say that the medication has nothing to do and I'm not agree with him. Please, I need your help, I'm 33 years old and I can't live without doing sport (it's part of my life). I appreciate your response and advice. I'm infected 2 years with VL= < 50 and CD4 = 450. I was doing well the first months until de doctor changed my the AZT by Tenofovir due hemoglobin problems with this medicin (AZT). Thank yoy very much, Adrian

Response from Dr. Henry

Knee problems in athletes are very common and frequently frustrating. It would be unlikely that your HIV regimen would be directly related to your knee/abdominal complaints. KH



Previous
Switch from Atripla to Prezista, Norvir and Truvada b/c of rash
Next
Please tell the truth.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement